Menstrual cycle or something else?
So about two weeks ago I had sex with my boyfriend (we don’t use protection) but I had took a Take Action emergency contraceptive 2 days afterwards. I have taken these before in the past. But my period this month is strange. I am irregular, but my period is BARELY coming out... and it’s brown. Like it’s old blood or something. The period is coming out so light that I don’t even need a pad or tampon. If feels like I’m not even on my period, I only see the blood when I wipe. And it hasn’t been a bright or dark red like it usually is. It’s just brown and it’s a very light period. I read online that the Plan B type pills can cause issues with your menstrual cycle so I’m wondering if it’s that, or maybe it could be my iron supplements that I recently just stared taking two weeks ago. Has any other woman had this issue and is this normal or should I see my doc? I just started my “period” or whatever this is 2 days ago, and my menstrual usually lasts about 4-5 days. But I only see blood when I wipe and I did have cramps a few days ago, but I still usually need a tampon when I start and it’s just different this time and my blood is never brown right at the start of my period, it’s only brown when it’s ending for me so this is different. And I’m wondering if it’s from the contraceptive pill and the iron supplements, or maybe my hormones or something else.
Be the first to answer this question.